I was on budesonide for quite a while and talked my Dr into letting me ween off as I was having side effects as if on prednisone (moon face, always hungry, couldnt lose weight, moody) But now that I have been off for 3-4 months, My joint pain is coming back. I have a call in to GI to probably get back on. I guess steroid symptoms arent painful, so I may have to deal with those.Hi,
I am on Budesonide and have been for 5 months, but my Doctor is hinting that he is going to take me off it soon. The side effects for me were great. I don't get any Arthritis pain at all. My Pscoriasis all but disapeared and I am eating well. I still get some Diahhorea every day but usually only two poos a day. One thing that looks a bit worrying, but give no pain is swollen feet and ankles, which comes and goes.
I am due for an annual Colonoscopy soon and the Doc will decide what to do next, but he has already given me a list of future drugs and they include :- Azathioprine, and if that doesn't work move onto TNF, what ever that is.
My understanding is that the Budesonide is less harmfull to the organs than the Prednisol.
I was on it and I love it! I was on it for 8 weeks and felt so good. I asked my IBD nurse if I could continue on it and she said no. I am now covered in a rash, exhausted, joint pain and feel like rubbish. I don't know why they wouldn't let me continue as it was so obviously working.
Prednisone and budesonide are different drugs but they are related cousins, so to speak. And both of them are both glucocorticoids and corticosteroids. "Glucocorticoid" is just a more specific term for a certain type of corticosteroid.I read Prednisone was a corticosteroid and Budesonide is a glucocorticoid.
Aren't these 2 different things ?